# SDR SWIA2017072543573

- Difficulty date: June 24, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 29,830 hours, 18,471 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT CORE COWL IS CHAFED ON THE OUTBOARD EDGE WHERE IT CONTACTS THE FORWARD UPPER AND LOWER CORE COWLS.  REPAIRED THE DAMAGED AREA IAW SRM.
